On ideal classes of number fields containing integral ideals of equal norms

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

In this paper we study various groups of ideal classes of number fields containing integral ideals of equal norms and the distribution of integral ideals in such groups.

Original languageEnglish (US)
Pages (from-to)185-203
Number of pages19
JournalJournal of Number Theory
Volume21
Issue number2
DOIs
StatePublished - Oct 1985

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On ideal classes of number fields containing integral ideals of equal norms'. Together they form a unique fingerprint.

  • Cite this